Loebl-Komlós-Sós Conjecture: dense case

O. Cooley, J. Hladký, Diana Piguet

Research output: Contribution to journalArticlepeer-review


We prove a version of the Loebl-Komlós-Sós Conjecture for large dense graphs. For any there exists such that for any holds: If G has median degree at least k, then any tree of order at most is a subgraph of G.
Original languageEnglish
Pages (from-to)609-613
JournalElectronic Notes in Discrete Mathematics
Publication statusPublished - 2009
Externally publishedYes

Cite this